International market entry mode : a systematic literature review

Schellenberg, Michael and Harker, Michael and Jafari, Aliakbar (2018) International market entry mode : a systematic literature review. Journal of Strategic Marketing, 26 (7). pp. 601-627. ISSN 0965-254X (

[thumbnail of Schellenberg-etal-JSM-2017-International-market-entry-mode-a-systematic]
Text. Filename: Schellenberg_etal_JSM_2017_International_market_entry_mode_a_systematic.pdf
Accepted Author Manuscript

Download (639kB)| Preview


This paper systematically examines the academic literature on international market entry mode (hereafter MEM). Ever since the first issue of the first volume of the Journal of Strategic Marketing this has been a topic of much discussion and research from scholars interested in strategic marketing issues here and elsewhere (Gannon, M, 1993; Crick and Crick, 2013).


Schellenberg, Michael ORCID logoORCID:, Harker, Michael ORCID logoORCID: and Jafari, Aliakbar ORCID logoORCID:;